You are here

Kertész Dávid Csaba

Kertész Dávid Csaba

Kertész Dávid Csaba
Name: Kertész Dávid Csaba
Other profiles: MTMT

Publication list

Uploaded publications:
11
Publications in DEA:
11
OA:
5
Date range:
2011-2023
2023
  1. Bessenyei, M., Kertész, D.: Peano property, two dimensional triangles, constant curvature.
    J. Math. Anal. Appl. 526 (1), 1-10, 2023.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
2021
  1. Bessenyei, M., Kertész, D., Lovas, R.: A sandwich with segment convexity.
    J. Math. Anal. Appl. 500 (1), 1-12, 2021.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
2016
  1. Kertész, D., Lovas, R.: A generalization and short proof of a theorem of Hano on affine vector fields.
    SUT journal of Mathematics. 53 (2), 83-87, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Kertész, D., Tamássy, L.: Differentiable distance spaces.
    Acta Math. Hung. 148 (2), 405-424, 2015.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Kertész, D.: Finslerian Lie derivative and Landsberg manifolds.
    Acta math. Acad. Paedagog. Nyházi. 31 (2), 297-308, 2015.
    Journal metrics:
    Q4 Education
    Q4 Mathematics (miscellaneous)
  3. Deng, S., Kertész, D., Yan, Z.: There are no proper Berwald-Einstein manifolds.
    Publ. Math.-Debr. 86 (1-2), 245-249, 2015.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2014
  1. Aradi, B., Kertész, D.: A characterization of holonomy invariant functions on tangent bundles.
    Balk. J. Geom. Appl. 19 (2), 1-10, 2014.
    Journal metrics:
    Q3 Geometry and Topology
  2. Aradi, B., Kertész, D.: Isometries, submetries and distance coordinates on Finsler manifolds.
    Acta Math. Hung. 143 (2), 337-350, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2013
  1. Szilasi, J., Lovas, R., Kertész, D.: Connections, sprays and Finsler structures.
    World Scientific Publishing Co., Hackensack, NJ, 709 p., 2013. ISBN: 9789814440097
  2. Tran Quoc, B., Kertész, D., Tamássy, L.: On projectively flat Finsler spaces.
    Acta Math. Hung. 141 (4), 383-400, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2011
updated: 2024-07-14, 02:33

SCImago quartiles of
scientific journal articles

Number of scientific articles: 10
Q1 2 (20%)
Q2 3 (30%)
Q3 3 (30%)
Q4 1 (10%)
N/A 1 (10%)
-
OK

SCImago subject areas and categories

Mathematics (9)
Mathematics (miscellaneous) (6)
Analysis (2)
Applied Mathematics (2)
Geometry and Topology (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart